RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1981, Volume 29, Issue 5, Pages 711–730 (Mi mz6260)  

This article is cited in 1 scientific paper (total in 1 paper)

Approximation of functions of several variables by de la Vallée Poussin rectangular sums

S. P. Baiborodov


Full text: PDF file (971 kB)

English version:
Mathematical Notes, 1981, 29:5, 362–372

Bibliographic databases:

UDC: 517
Received: 13.09.1979

Citation: S. P. Baiborodov, “Approximation of functions of several variables by de la Vallée Poussin rectangular sums”, Mat. Zametki, 29:5 (1981), 711–730; Math. Notes, 29:5 (1981), 362–372

Citation in format AMSBIB
\Bibitem{Bai81}
\by S.~P.~Baiborodov
\paper Approximation of functions of several variables by de la Vall\'ee Poussin rectangular sums
\jour Mat. Zametki
\yr 1981
\vol 29
\issue 5
\pages 711--730
\mathnet{http://mi.mathnet.ru/mz6260}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=621296}
\zmath{https://zbmath.org/?q=an:0491.42002}
\transl
\jour Math. Notes
\yr 1981
\vol 29
\issue 5
\pages 362--372
\crossref{https://doi.org/10.1007/BF01158360}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981ND21900006}


Linking options:
  • http://mi.mathnet.ru/eng/mz6260
  • http://mi.mathnet.ru/eng/mz/v29/i5/p711

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Dyachenko, “Some problems in the theory of multiple trigonometric series”, Russian Math. Surveys, 47:5 (1992), 103–171  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:137
    Full text:78
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020